Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Self-adjointness and conservation laws of a generalized Burgers equation
Responsible organisation
2011 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 44, no 14Article in journal (Refereed) Published
Abstract [en]

A (2 + 1)-dimensional generalized Burgers equation is considered. Having written this equation as a system of two dependent variables, we show that it is quasi self-adjoint and find a nontrivial additional conservation law.

Place, publisher, year, edition, pages
IOP Publishing Ltd , 2011. Vol. 44, no 14
Keyword [en]
Generalized Burgers equation, conservation law, quasi self-adjoint equation
National Category
Mathematics Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-7217DOI: 10.1088/1751-8113/44/14/145201ISI: 000288597500004Local ID: oai:bth.se:forskinfo3E64A81DD7B03D4CC12578B70059E844OAI: oai:DiVA.org:bth-7217DiVA: diva2:834799
Note
Online at stacks.iop.org/JPhysA/44/145201Available from: 2012-11-12 Created: 2011-06-22 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

fulltext(125 kB)65 downloads
File information
File name FULLTEXT01.pdfFile size 125 kBChecksum SHA-512
e065e9f7c09f42319981080fea6b9a82bf506b333d9d1225e23195d33e87b0c277b73da6beb83056e1e0ff85c5cf354ea04c1a457a3ffdd15ae90f2018f2f885
Type fulltextMimetype application/pdf

Other links

Publisher's full text
In the same journal
Journal of Physics A: Mathematical and Theoretical
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 65 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf